Advice weak legs ext

Home The Candida Forum Candida Questions Advice weak legs ext

This topic contains 8 replies, has 4 voices, and was last updated by  bouncygal 5 years, 7 months ago.

Viewing 9 posts - 1 through 9 (of 9 total)
  • Author
    Posts
  • #109602

    myword12345
    Member
    Topics: 18
    Replies: 55

    HiI started 12 days but was doing it wrong had bad die off. Then I started over have been on the detox for 4 days.My body is killing me hurts all over and my legs and arms feel like they dont have any strength. Hurts worse when I walk. Is this normal? Thanks Angie

    #109603

    CiproSucks
    Member
    Topics: 2
    Replies: 22

    Hi Angie. You haven’t taken any cipro or Levaquin in recent months, have you? I hope not. If not, it sounds like you have the ‘muscle pains’ die-off symptom, which means it’ll be very temporary for you. My two big die-off symptoms have been migraines and nausea followed today by tight chest and fast heartbeat.

    #109609

    myword12345
    Member
    Topics: 18
    Replies: 55

    It got to be the only anti biotic i could take was cipro and yes a few months
    ago I took some for a sinus infection.

    #109611

    CiproSucks
    Member
    Topics: 2
    Replies: 22

    That’s not good news. Do not ever take any more fluoroquinolones unless it’s life or death and let’s hope your symptoms pass quickly. In the meantime make sure you do what you can to not suffer die-off from the Candida. I’ve been housebound the last two months because of 9 pills of Cipro. Others can take numerous prescriptions of it before it finally hits them, but it’s cumulative (it does not leave your system) so eventually it will. My original symptoms were extreme weakness in legs, brain fog, and soreness in muscles and tendons. A week after taking my last pill the tendonitis hit full on and walking was impossible for some time. Through a LOT of hard work I’m now where I can walk around the house slowly but it will likely be months or years before I’m back to what I was. It eats your muscles, ligaments, and cartilage away, so this is far worse than Candida. It also causes Candida because Cipro/Levaquin kill everything but the yeast and instead mutate it into aggressive fungus. I have to be very cautious about handling my die-off symptoms because they can trigger all kinds of problems with my Cipro side effects, many of which are the same but are long term to permanent. Just last week the FDA required that warning be put on Cipro and Levaquin to state that it causes possible PERMANENT neuropathy. My doctor did not inform me that the drug they gave me (for a UTI I didn’t even have) is a black box medicine, meaning it’s close to being pulled from the open market. The pharmacy did not put the black label warning on the bottle like they should have. A move called ‘The East’ came out this year starring Ellen Page (Juno) where she takes a Cipro/Levaquin and becomes a nut case from it.

    I’ll pray your symptoms are only Candida related, but I hope you heed my warning regarding these drugs in the future.

    #109613

    myword12345
    Member
    Topics: 18
    Replies: 55

    Wow I did not know that! The last time I took cipro was july 17 .My left leg feels like I pulled something can not straighten it all the way out the pain goes up to the middle of my back. Then my legs and arms feel weak as could be. my whole body hurts! Hands every piece hope it passes! Thank you so much for your info. No I will never take again!!!

    #109614

    flailingWcandi
    Member
    Topics: 13
    Replies: 277

    myword12345;48130 wrote: It got to be the only anti biotic i could take was cipro and yes a few months
    ago I took some for a sinus infection.

    Many sinus infections are NOT bacterial but, in fact YEAST infections…..candida being a prime culprit. I know my chronic sinus issues, which have been treated with antibiotics for a long time is part of the antibiotic abuse which led to my severe condition of CRC….

    Luckily my Doc finally wrote me a script of Diflucan 100mg after a year of begging him for it and within a week there has been signs the medicine is causing more die off, along with parameters of this forums protocol and yes…..I have had a really really bad time with die off, yet that’s part of the healing cycle of this illness. You WILL feel worse before you feel better.

    Please don’t get scared at every and any side effects you are going through with this forums protocol. I suggest printing out every page of the protocol and STUDYING IT THOROUGHLY as many questions are answered there and how to limit gnarly die off side effects.

    Many blessings on your healing journey but, when ever I read someone say they took antibiotic for a Sinus infection, it reminds me of my LONG journey to even understand I had CRC (proven through the Candida Blood test, the most accurate test available). You might consider having the blood test ran before you continue the protocol without firm knowledge of being ill with CRC, rather than some other malady. It will save you time in the long run as if you have something else going on, you can address that, rather than self diagnose through a questionnaire or the spit test.

    Arm yourself with FACTS…..then proceed…..

    God Bless.

    #109615

    CiproSucks
    Member
    Topics: 2
    Replies: 22

    You have tendons running all down your body. Many people do not start to experience the symptoms for 2 months or more after stopping the pills. Fortunately, you’re already doing many of the right things, such as your diet and probiotic supplementation. Keep that up and stay away from all inflammatory foods. Take absolutely no ibuprofens or NSAIDS, and do not let any doctors give you steroids for inflammantion. This will make it worse IF your symptoms are from the FQ’s.

    #109616

    myword12345
    Member
    Topics: 18
    Replies: 55

    Yes antibiotics for sinus infection after sinus infection they would always lead to pleurisy. cipro was my main one sometimes one that started with a d cant remember.Thanks for all your help everyone

    #109617

    bouncygal
    Member
    Topics: 32
    Replies: 100

    Yep weakness is part of it, atleast it has been for me anyway, at first i stayed at home and tried to rest whenever i could but im still weak and its been just over 2months, just not as bad as when i first started, more tired now and i am learning to function with it so i can still get things done.

    But somedays are really good, sometimes its a stuggle and hard to reap really good rewards like better health, stick to it, you didn’t get candida overnight so its not going to heal overnight either.

Viewing 9 posts - 1 through 9 (of 9 total)

The topic ‘Advice weak legs ext’ is closed to new replies.